# SDR FDEA201511273797

- Difficulty date: November 27, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 243 hours, 13,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5381293220100
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR STRUCTURE CROSSBEAM ADAPTOR WORN, FRAME 42, BETWEEN Y-450 & Y-953.  REMOVE CROSSBEAM ADAPTOR IAW AMM 20-21-12-00.  DRILL FASTENER HOLES & DEBURR IAW SRM 51-40-44.  APPLY ALODINE TO THE FASTENER HOLES IAW SRM51-21-10.  APPLY PRIMER TO THE FASTENER HOLES IAW SRM 51-23-00.  INSTALL CROSSBEAM ADAPTOR IAW AMM20-21-12-00.  APPLY PRIMER IAW SRM 51-23-00.  APPLY CIC TO THE REPAIR AREA IAW SRM 51-23-20.
